# SDR SWAA2023081480555

- Difficulty date: July 19, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT RIGHT OVERWING SLIDE EMERGENCY LIGHT INOP. T/S AND REPAIR<[01] RESECURED CONNECTOR AT EXTERIOR AFT RIGHT OVERWING SLIDE EMERGENCY LIGHT; TEST FOUND OK; AS PER REF B737 AMM 33-51-04-960-801; WDM 33-51-12.;[02] VERIFIED SECURED AND TESTED; OK.
